MathSciNet Relay Station
MathSciNet bibliographic data
MR1620570 (99b:46093) 46L10 (47D25)
Ji, Guoxing; Ohwada, Tomoyoshi; Saito, Kichi-Suke Certain structure of subdiagonal algebras. J. Operator Theory 39 (1998), no. 2, 309–317.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement